Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

COUPLED FIXED POINT THEOREMS WITH C-CLASS FUNCTIONS

Arslan H. Ansari, Murat Özdemir, Mohammad S. Khan, İsa Yıldırım

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS Cilt 33 · Sayı 1 · ss. 109–124 · 01.01.2018
DOI ile aç

Özet

In this paper, we introduce a new type of coupled fixed point theorem with C-class functions in partially ordered complete metric space.

Atıf için künye

Ansari, A. H., Özdemir, M., Khan, M. S., & Yıldırım, İ. (2018). COUPLED FIXED POINT THEOREMS WITH C-CLASS FUNCTIONS. FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, 33(1), 109–124. https://doi.org/10.22190/fumi1801109a

BibTeX
@article{ansari2018-72777,
  author = {Ansari, Arslan H. and Özdemir, Murat and Khan, Mohammad S. and Yıldırım, İsa},
  title = {COUPLED FIXED POINT THEOREMS WITH C-CLASS FUNCTIONS},
  journal = {FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS},
  year = {2018},
  volume = {33},
  number = {1},
  pages = {109--124},
  issn = {0352-9665},
  doi = {10.22190/fumi1801109a},
  url = {https://akademik.atauni.edu.tr/yayinlar/72777-coupled-fixed-point-theorems-with-c-class-functions}
}